Asymptotic expansions of the invariant density of a Markov process with a small parameter
Annales de l'I.H.P. Probabilités et statistiques, Tome 24 (1988) no. 3, p. 403-424
@article{AIHPB_1988__24_3_403_0,
     author = {Mikami, Toshio},
     title = {Asymptotic expansions of the invariant density of a Markov process with a small parameter},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {24},
     number = {3},
     year = {1988},
     pages = {403-424},
     zbl = {0653.60027},
     mrnumber = {971101},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1988__24_3_403_0}
}
Mikami, Toshio. Asymptotic expansions of the invariant density of a Markov process with a small parameter. Annales de l'I.H.P. Probabilités et statistiques, Tome 24 (1988) no. 3, pp. 403-424. http://www.numdam.org/item/AIHPB_1988__24_3_403_0/

[1] M.V. Day, On the Asymptotic Relation Between Equilibrium Density and Exit Measure in the Exit Problem, Stochastics, Vol. 2, 1984, pp. 303-330. | MR 749379 | Zbl 0526.60052

[2] M.V. Day, Recent Progress on the Small Parameters Exit Problem, Stochastics, Vol. 20, 1987, pp. 121-150. | MR 877726 | Zbl 0612.60067

[3] M.V. Day, Localization Results for Densities Associated with Stable Small-Noise Diffusions, preprint. | MR 931508

[4] M.I. Freidlin and A.D. Wentzell, Random Perturbations of Dynamical Systems, Springer-Verlag, New York, 1984. | MR 722136 | Zbl 0522.60055

[5] R.Z. Has'Minskii, Stochastic Stability of Differential Equations, SIJTHOFF and NOORDHOFF Eds., Alphen ann den Rijn, the Netherlands, 1980. | MR 600653

[6] S. Watanabe, Analysis of Wiener Functionals (Malliavin Calculus) and its Applications to Heat Kernel, The Annals of Probability, Vol. 15, 1987, No. 1, pp. 1-39. | MR 877589 | Zbl 0633.60077